It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Gerald Turner on March 07, 2000 at 10:45:02:

In Reply to: Re: MICARDIS High Blood Pressure Medicine posted by Ricky on September 18, 1999 at 21:53:33:

: Sam -

: I started taking Micardis 6 - 7 weeks ago. I didn't notice any side effects, but I did feel better within two days. I didn't realize I was feeling that crummy. Pressure dropped to "acceptable" numbers within about two weeks. No problems as yet. Good luck.
################################################################################

I have been taking Micardis for a while. It has lowered by blood pressure, but I have developed
a roar and a ring in my left ear. I quit taking it for a while and the noise decreased but not
completely. I resumed taking the medicine and the noise level has increased more than ever.
In some of the side effects listed sinus infection is mentioned. I have been to an Ear, Nose,
Throat Doctor and had many tests. He says I have fluid on my inner ear. He offers no hope
for it to go away. I tried to take prednisone (spelling?) but it made me too jittery. I,ve also
taken Sudafed but that hasn't helped.

Do you have any suggestions? I will probably ask my Doctor to switch me to another blood
presure medicine but I would like to know if in fact tthe Micardis is causing this awful noise
in my head.

Thanks

Follow Ups

All times are GMT -7. The time now is 12:54 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!